MAUDE Adverse Event Report: CARDINAL HEALTH, INC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH, INC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 8884705008E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that once they began to use each extension set, they would experience leakage from the y-port.
 
Additional Manufacturer Narrative
The device history record could not be reviewed because the lot number was not available.No sample was returned for evaluation; therefore, the root cause could not be determined.The investigation found all processes and controls were followed correctly.We will continue to monitor and take actions as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH, INC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22843792
Report Number1423537-2025-00337
Device Sequence Number21198114
Product Code LZH
UDI-Device Identifier30884521657612
UDI-Public30884521657612
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884705008E
Device Catalogue Number8884705008E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown